# SDR N6WA2013102501

- Difficulty date: October 25, 2013
- Submitted: October 28, 2013
- Operation: Air carrier
- Aircraft: N170GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10280
- Aircraft time: 12,743 hours, 8,451 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Cover
- Condition: Loose
- Location: Emergency Exit
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT EMERGENCY EXIT HANDLE COVER LOOSE.  INSPECTED AND RESECURED IAW AMM 25-26-09.
